Panadol baby 120 mg / 100 ml 5 ml oral suspension (for children)

  • $11.80
Out Of Stock
Sku: 8ffd3a58d690
Ingredient: Paracetamol
The instruction for medical use


of PANADOL® CHILDREN'S medicine


the Trade name
Children's Panadol®

the International unlicensed



name Paracetamol Dosage Form Suspension for intake for children 120mg/5ml

Structure
of 5 ml of suspension contain
active agent - paracetamol of 120 mg,
excipients: malic acid, gum xanthane, Maltitol liquid, fragrance strawberry L 10055, sorbitol of 70% (crystallized), sodium nipasept, anhydrous citric acid, sorbitol, the water purified.

The description
Colourless viscous suspension with a strawberry smell. In suspension the existence of small white crystals is allowed.

Pharmacotherapeutic group
Analgetics-antipyretics others. Anilides. Paracetamol.
ATX N02BE01 code

Pharmacological

Pharmacokinetics Absorption properties high. Paracetamol is quickly and almost completely soaked up from digestive tract. Communication with proteins of blood plasma about 15%. The peak of concentration in blood plasma is reached in 30–60 minutes.
Distribution of paracetamol in organism liquids rather uniform.
It is metabolized mainly in a liver with formation of several metabolites. Newborn first two days have lives and at children of 3-10 years the main metabolite of paracetamol is paracetamol sulfate, children have 12 years and are more senior - the conjugated glucuronide. A part of drug (about 17%) is exposed to hydroxylation with formation of active metabolites which conjugate with glutathione. At a lack of glutathione these metabolites of paracetamol can block the fermental systems of hepatocytes and cause their necrosis.
Elimination half-life at reception of a therapeutic dose makes 2-3 hours.
At reception of therapeutic doses of 90-100% of the accepted dose it is allocated with urine within one day. The main amount of drug is distinguished after conjugation in a liver. In not changed look no more than 3% of the received paracetamol dose are allocated.
The pharmacodynamics
Drug possesses anesthetic and febrifugal properties. Blocks cyclooxygenase in the central nervous system, influencing the centers of pain and thermal control. The febrifugal effect is connected with disturbance of synthesis of prostaglandins and reduction of their pyrogenous action by the center of thermal control located in a hypothalamus. Decrease in body temperature happens at the expense of a thermolysis, at a normotermiya the body temperature does not change as paracetamol belongs to not selective inhibitors of cyclooxygenase. The anti-inflammatory effect is practically absent. Digestive tract and water salt metabolism as does not influence synthesis of prostaglandins in peripheral fabrics does not influence a state mucous.

Indications
- as febrifuge in catarrhal diseases, flu, children's infectious diseases (chicken pox, a rubella, whooping cough, measles, scarlet fever and epidemic parotitis - a mumps)
- as anesthetic at a teething, a toothache, ear pain in otitis, a sore throat, a headache.
Apply at children from 3 months to 12 years.
Use for children from 2 to 3 months only on doctor's orders is possible.
Single dose for decrease in temperature after vaccination is possible. If temperature does not decrease, consultation of the doctor is necessary.

The route of administration and doses
take the Drug inside.
Before the use the contents of a bottle should be shaken up well. The measured syringe enclosed in packing allows to dose correctly and rationally drug.
The dose of drug depends on age and the body weight of the child.
For children the single dose - 10-15 mg/kg of body weight, 3 – 4 times a day is more senior than 3 months, the maximum daily dose makes no more than 60 mg/kg of body weight. If necessary give to the child the recommended dose each 4 – 6 hours, but no more than 4 doses within 24 hours.
In all other cases before reception of Children's Panadola® the consultation of the doctor is necessary.





The body weight (kg)

Age






the Maximum Single Dose daily








mg ml mg ml


4.5 - 6

2-3mesyaets

Only according to doctor's instructions




of 6 - 8 3 - 6 months

of 4.0










96 16 384 8-10 6-12 months



5.0,120








20 480 10-13 1-2 of year



7.0,168








28 672 13-15 2-3 of year












of 9.0 216 36 864 15-21 3-6

























years 10.0 240 40 960 21-29 6-9 years 14.0 336 56 1344 29-42 9-12 years








is not recommended to take 20.0 480 80 1920 Drug more than 3 days without appointment and observation of the doctor.

Side effects
Very seldom
- nausea, vomiting, pains in a stomach
- allergic reactions (skin rash, an itching, a small tortoiseshell, a Quincke's edema, an anaphylaxis, Stephens-Johnson's syndrome)
– anemia, thrombocytopenia, a leukopenia, an agranulocytosis
At prolonged use with exceeding the recommended dose can be observed hepatotoxic and nephrotoxic action.
At patients with hypersensitivity to acetylsalicylic acid and other NPVP the bronchospasm is possible.
It is necessary to stop administration of drug and to see immediately a doctor at emergence of above-mentioned reactions and also emergence of peeling, ulcers in an oral cavity, difficulties of breath, hematomas, krovototecheniye or any other undesirable reaction to drug.

Contraindications
- hypersensitivity to paracetamol or any other ingredient of drug
- the profound abnormal liver functions or kidneys
- the genetic lack of enzyme glyukozo-6-fosfatdegidrogenazy
- a serious illness of blood (heavy anemia, a leukopenia, thrombocytopenia)
- hereditary intolerance of fructose
- children's age up to 2 months

Medicinal interactions
When using Children's Panadola® together with barbiturates, dipheninum, anticonvulsants, rifampicin, Butadionum is possible increase in risk of hepatotoxic action.
At a concomitant use with levomycetinum (chloramphenicol) the increase in toxicity of the last is possible.
The anticoagulating effect of warfarin and other derivatives of coumarin can amplify against the background of long regular intake of paracetamol that increases risk of bleeding.


The Children from 2 to 3 months and children who were born premature Children's Panadol® can give special indications only for doctor's instructions.
When carrying out analyses on definition of uric acid and level of sugar in blood report to the doctor about use of Children's Panadola®.
At administration of drug more than 7 days control of indicators of peripheral blood and a functional condition of a liver is recommended.
Drug contains 666.5 mg of sorbitol (E 420) in 5 ml of suspension.
Sodium methyl - ethyl - and propilparagidroksibenzoata (E219, E215, E217 – sodium nipasept) can cause allergic reactions of the slowed-down type.
To apply with care at the broken function of a liver (including Gilbert's syndrome), kidneys.
Use of paracetamol at the states reducing glutathione level (for example, in sepsis) increases risk of developing of a metabolic acidosis.
At emergence of a combination of the following symptoms:
- the deep, speeded-up, complicated breath
- feeling sick (nausea, vomiting)
- loss of appetite
it is necessary to see a doctor.
It is not necessary to take the drug along with others paracetamol - the containing drugs.
If symptoms remain, it is necessary to see a doctor.

Overdose
Symptoms: nausea, vomiting, stomach aches, perspiration, pallor of integuments. In 1-2 days, signs of damage of a liver are defined (morbidity in a liver, increase in activity of liver enzymes). In hard cases the liver failure, encephalopathy and coma develops.
At prolonged use with exceeding the recommended dose the hepatotoxic and nephrotoxic action (renal colic, a nonspecific bacteriuria, interstitial nephrite, papillary necrosis) can be observed.
Treatment: to stop use of drug and to see immediately a doctor.
Gastric lavage and reception of enterosorbents (activated carbon, Polyphepanum) is recommended. Use of N-Acetylcysteinum and methionine is possible.
At accidental overdose it is necessary to ask immediately for medical care even if the child feels well.

A form of release and packing
On 100 ml of suspension in the bottles from dark glass corked by the screwing-up polypropylene cover with control of the first opening. On a bottle paste the label. On 1 bottle together with the measured syringe and the instruction for medical use in the state and Russian languages place in a pack cardboard.


To Store storage conditions at a temperature not above 30 °C. Not to freeze!
To store out of children's reach!


3 years
do not use a period of storage after the expiry date specified on packing.

Prescription status
Without prescription

the Name and the country
of the Pharmakler manufacturing organization, France

the Name and the country of the owner of the registration certificate
GlaksoSmitKlyayn Konsyyumer Helsker, Great Britain
the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products (goods) of the GlaksoSmitKlyayn Export Ltd personal computer Almaty, Furmanov St., 273. ph. +7 (727) 258 28 92, 244-69-99, fax +7 (727) 258 28 90 (automatic machine).
To Develop kz.safety@gsk.com
Write a review
Related Products
Dolorgiet (Germany)
Dolgit 5% 100g of cream in the tube
$17.60
Zambon Svittserland Ltd. (Switzerland)
Fluimucil 20s 200 mg granules for oral solution
$14.30
PRO.MED.CS Praha a.s. (Czech Republic)
Ambrosan 30 mg (20 tablets)
$6.40
Laboratorios Menarini S.A. (Spain)
Nimesil® granules for oral suspension 100 mg/2 g, 30 sachets
$32.70
Unique Pharmaceutical Laboratories (India)
Geksoral Tubbs Classic orange flavored lozenges 16's
$4.70
KRKA (Slovenia)
Septolete Total 16's lozenges
$11.50
Unique Pharmaceutical Laboratories (India)
Geksoral Tubbs Classic 16's with lemon lozenges
$4.70
Unique Pharmaceutical Laboratories (India)
Geksoral Tubbs Classic tasteful black currant lozenges 16's
$4.70